# SDR AALA202510237230

- Difficulty date: October 21, 2025
- Submitted: October 23, 2025
- Operation: Air carrier
- Aircraft: N994AN
- Make and model: Airbus A321-231
- Aircraft serial: 7407
- Aircraft time: 27,394 hours, 10,882 cycles
- Engine: Iae V2533A5
- Engine time: 27,394 hours, 10,882 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: V2533A5
- Part serial: V18337
- Condition: Stalled
- Location: Zone 400
- Part time: 27,394 hours, 10,882 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO PHX DURE TO THE FLIGHT CREW REPORTING THAT AFTER TAKEOFF, AND APPROXIMATELY 1 MINUTE AFTER THRUST REDUCTION TO CLIMB POWER, LOUD BANG WAS HEARD AND ENGINE 2 STALL APPEARED ON ECAM. SIMILAR LOUD BANG NOISE WAS HEARD AFTER LANDING WHILE SELECTING REVERSE THRUST. THE AIRCRAFT LANDED SAFELY AT PHX WHERE IT TAXIED TO THE GATE UNDER ITS OWN POWER. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
